# SDR COMA9710133

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001017
- Condition: Malfunction
- Location: Inst Panel
- Part time: 8,283 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAXI.  REPLACED THE FLAP ANNUNCIATOR PANEL.  PART TOTAL CYCLES, 8,700.
